MAUDE Adverse Event Report: MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL

MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL
Model Number ARDSAT209001A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of our equipment - sat 13fs0.As it was stated, protective caps from three boom arms were missing.There was no injury reported and the circumstances of the issue are unknown.However considering the worse case scenario the missing part could detach from the device and fall off into the sterile field, therefore we decided to report this issue in abundance of caution as it might be a source of contamination.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1i event site telephone: (b)(6).H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 version or model #, d4 unique identifier (udi) #, h3a device evaluated by mfg, h3b device not eval provide code and h3c if other provide code-explain deems required.This is based on the internal evaluation.Previous d1 brand name: maquet equipment.Corrected d1 brand name: na.Previous d4 version or model #: ard515048999.Corrected d4 version or model #: ardsat209001a.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by mfg: no.Corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: none.Previous h3c if other provide code-explain: device not returned to manufacturer.Corrected h3c if other provide code-explain: none.Getinge became aware of an issue with one of our equipment sat 13fs0.As it was stated, protective caps from three boom arms were missing.There was no injury reported and the circumstances of the issue are unknown.However, considering the worse case scenario the broken off parts could fall off into the sterile field and the missing part could detach from the device and fall off into the sterile field, therefore we decided to report this issue in abundance of caution as it might be a source of contamination.It was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: maquet did not receive enough information to conduct the technical investigation.It is not possible to determine the root cause and therefore the factory investigation report can not be performed.In case of new relevant information, the case will be reconsidered.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET EQUIPMENT
Common Device Name
HOLDER, CAMERA, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17728416
Report Number9710055-2023-00678
Device Sequence Number5820137
Product Code FXR
UDI-Device Identifier03700712401283
UDI-Public(01)03700712401283
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDSAT209001A
Device Catalogue NumberARD515048999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown